Alert archive / Kansas / Wind Advisories in 2007

Wind Advisory 10, NWS Goodland, KS

September 28, 200713 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this wind advisory at Sep 28, 2007, 4:05 PM CDT for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Sep 29, 2007, 9:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2007, 4:05 PM CDT (21:05 UTC)
In effect from
Sep 29, 2007, 9:00 AM CDT
Expired
Sep 29, 2007, 9:00 PM CDT
In force
12 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3035 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGLD 282105
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
305 PM MDT FRI SEP 28 2007

.A LOW PRESSURE SYSTEM OVER THE NORTHERN ROCKIES WILL DEEPEN AS IT
HEADS INTO THE NORTHERN HIGH PLAINS SATURDAY. THIS WILL RESULT IN
A TIGHTENING PRESSURE GRADIENT OVER THE ENTIRE TRI-STATE AREA WITH
WINDS INCREASING TO AROUND 25 TO 35 MPH BY MID MORNING SATURDAY.

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-290515-
/O.NEW.KGLD.WI.Y.0010.070929T1400Z-070930T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
305 PM MDT FRI SEP 28 2007 /405 PM CDT FRI SEP 28 2007/

...WIND ADVISORY IN EFFECT FROM 8 AM MDT /9 AM CDT/ TO 8 PM MDT
/9 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MDT /9 AM CDT/ TO 8 PM
MDT /9 PM CDT/ SATURDAY. 

SOUTH WINDS WILL INCREASE SATURDAY TO AROUND 25 TO 35 MPH. WIND
GUSTS TO AROUND 45 MPH WILL BE POSSIBLE. WINDS SHOULD DECREASE TO
BELOW ADVISORY SPEEDS BY 8 PM MDT SATURDAY EVENING.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

CLK
4 follow-up statements
000 
WWUS73 KGLD 290455
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1055 PM MDT FRI SEP 28 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291300-
/O.CON.KGLD.WI.Y.0010.070929T1400Z-070930T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1055 PM MDT FRI SEP 28 2007 /1155 PM CDT FRI SEP 28 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MDT /9 AM CDT/ TO
8 PM MDT /9 PM CDT/ SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MDT /9 AM CDT/ TO
8 PM MDT /9 PM CDT/ SATURDAY. 

SOUTH WINDS ARE EXPECTED TO INCREASE SATURDAY TO AROUND 25 TO 35
MPH. WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE. WINDS SHOULD
DECREASE TO BELOW ADVISORY SPEEDS BY 8 PM MDT SATURDAY EVENING.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

FS
000 
WWUS73 KGLD 291030
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
430 AM MDT SAT SEP 29 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291800-
/O.CON.KGLD.WI.Y.0010.070929T1400Z-070930T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
430 AM MDT SAT SEP 29 2007 /530 AM CDT SAT SEP 29 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MDT /9 AM CDT/ THIS
MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MDT /9 AM CDT/ THIS
MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING. 

SOUTH WINDS WILL INCREASE IN SPEED AND BY LATE MORNING INTO THE
AFTERNOON HOURS REACH SUSTAINED SPEEDS OF 35 TO 40 MPH WITH GUSTS
TO 55 MPH OVER MUCH OF THE AREA. THE WINDS WILL DECREASE A BIT
SHORTLY AFTER SUNSET AND BE BELOW ADVISORY CRITERIA BY 8 PM MDT
THIS EVENING. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL. SOME BLOWING DUST CAN ALSO BE EXPECTED FROM TIME
TO TIME WITH THE STRONGEST GUSTS. 

$$

DDT
000 
WWUS73 KGLD 291744
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1144 AM MDT SAT SEP 29 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-292300-
/O.CON.KGLD.WI.Y.0010.000000T0000Z-070930T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1144 AM MDT SAT SEP 29 2007 /1244 PM CDT SAT SEP 29 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. 

SOUTH WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON AND REACH
SUSTAINED SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH OVER
MUCH OF THE AREA. THE WINDS WILL DECREASE A BIT SHORTLY AFTER
SUNSET AND BE BELOW ADVISORY CRITERIA BY 8 PM MDT THIS EVENING.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL. SOME BLOWING DUST CAN ALSO BE EXPECTED FROM TIME
TO TIME WITH THE STRONGEST GUSTS.

$$

BULLER
000 
WWUS73 KGLD 291958
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
158 PM MDT SAT SEP 29 2007

COZ090>092-KSZ001-NEZ079-292100-
/O.CAN.KGLD.WI.Y.0010.000000T0000Z-070930T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-DUNDY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...BENKELMAN
158 PM MDT SAT SEP 29 2007 /258 PM CDT SAT SEP 29 2007/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND
ADVISORY. 

THE WINDS HAVE DECREASED TO BELOW ADVISORY CRITERIA.
THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED FOR THIS AREA.

$$

KSZ002>004-013>016-027>029-041-042-NEZ080-081-300200-
/O.CON.KGLD.WI.Y.0010.000000T0000Z-070930T0200Z/
RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-
LOGAN-GOVE-GREELEY-WICHITA-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...GOODLAND...
COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...
TRIBUNE...LEOTI...TRENTON...MCCOOK
158 PM MDT SAT SEP 29 2007 /258 PM CDT SAT SEP 29 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE
UNTIL NEAR SUNSET. THEN THE WINDS WILL DECREASE AND BE BELOW
ADVISORY CRITERIA BY 8 PM MDT THIS EVENING.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL. 

$$

BULLER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Sep 28, 3:52 PM CDT, 13 minutes earlier.

Area forecast discussion, Sep 28, 3:52 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
252 PM MDT FRI SEP 28 2007

.DISCUSSION...MAIN FORECAST CONCERNS CENTER ON WINDS SAT ALONG WITH
PRECIP CHANCES TONIGHT AND SAT.

COMPLEX WX PATTERN TAKING SHAPE. DIGGING UPPER TROUGH OVER THE PAC
NW WITH 500 HPA HEIGHT FALLS IN EXCESS OF 100 METERS NOTED NEAR KMFR AND
KSLE. LATEST LAPS DATA AND SPC RUC ANALYSIS INDICATES 0-6KM SHEER
VALUES OF AROUND 30 KTS WITH SBCAPES OF AROUND 2000 J/KG. LAPSE DATA
ALSO SHOWS A CONFLUENCE ZONE ALONG THE KS/CO BORDER WHILE LATEST WV
IMAGERY INDICATES A SUBTLE S/WV TROUGH LIFTING NORTHEAST OUT OF NRN
NM WITH A GOOD AMOUNT OF MID LEVEL MOISTURE INCREASING ACROSS THE
PLAINS.. COMPOSITE MOSAIC RADAR HAS SHOWN STRONG TO SVR TSRA
BREAKING OUT ACROSS FAR EASTERN CO AND PRNTS OF NW KS. AS A
RESULT...SPC HAS UPGRADED CWA INTO A SLIGHT RISK. NEEDLESS TO
SAY...BUMPED POPS UP TNGT ACROSS THE AREA. TSRA ACTIVITY WILL WIND
DOWN TONIGHT DUE TO THE LOSS OF DAYTIME HEATING.

MODELS ARE IN GOOD AGREEMENT WITH THE TRACK OF THE UPPER TROUGH
SWINGING ACROSS THE ROCKIES SAT AND INTO THE CENTRAL PLAINS SUN. AS
THIS SYSTEM TRACKS TOWARD THE AREA...THE PRESSURE GRADIENT WILL
TIGHTEN AND WITH A DEEP MIXED LAYER...THIS WILL RESULT IN SUSTAINED
WINDS OF AROUND 30-35 MPH. STRONG MIXING THUS HAVE HOISTED A WIND
ADVISORY STARTING FROM 14 UTC TILL 02 UTC SUN. LOW AND MID LEVEL
MOISTURE WILL INCREASE DURING THE DAY. CONVERGENCE ALONG A SFC
TROUGH AND ENOUGH INSTABILTY AND SHEER WILL KEEP MENTION OF TSRA.
ASSOCIATED FRONT WILL SLIDE THROUGH EARLY SUN. KEPT MENTION OF
PRECIP IN FCST EARLY SUN.

SYSTEM QUICKLY LIFTS TO THE NORTHEAST INTO THE WRN GRTLKS SUN. MUCH
DRIER AIR MOVES IN BEHIND THIS SYSTEM. DESPITE THE NAM/GFS/CANADIAN
DEPICTING SOME LINGERING PCPN IN THE MORNING...DECIDED TO MAINTAIN A
DRY FCST. WINDS WILL CONTINUE TO BE GUSTY SUN MORNING BUT WILL
GRADUALLY DIMINISH THROUGH THE DAY DUE TO 700-500 HPA LAPSE RATES
BEING NOT THAT STEEP AND WITH A SHALLOW MIXING AT THE BOUNDARY
LAYER. WITH STRONG CAA...TEMPS WILL FALL SOME 10-15 DEG SUN
RESULTING IN HIGHS IN THE UPPER 60S/LOWER 70S.

ACTIVE WX PATTERN SETS UP AGAIN BEHIND THE DEPARTING TROUGH AS
ANOTHER TROUGH DIGS OVER THE SOUTHWEST U.S. MON. GFS/NAM/GEM/ECMWF
ARE IN GOOD AGREEMENT IN TRANSITIONING THIS TROUGH AND ITS
FRONTAL BOUNDARY QUICKLY ACROSS THE REGION TUE. WEAK RIDGING OVER
THE AREA MON WILL KEEP THE FCST DRY. WITH SOUTHERLY SFC
WINDS...THERE WILL BE GOOD MOISTURE ADVECTION ALTHOUGH FCST
SOUNDINGS INDICATE A GRADUAL INCREASE IN MID LEVEL MOISTURE WITH
RATHER DRY LLVLS. WHILE MODELS INDICATE GOOD UVV...DECIDED TO RETAIN
DRY FCST AS IT LOOKS LIKE THE ATMOSPHERE WILL BE CAPPED. TEMPS WILL
REBOUND BACK INTO THE 80S MON BUT COOL BACK DOWN INTO THE 70S TUE.

FOR THE WED-FRI PERIOD...ENSEMBLE SPREAD BECOMES FAIRLY LARGE TOWARD
THE LATTER PART OF THIS TIME FRAME ALTHOUGH BOTH THE OPERATIONAL GFS
AND ECMWF INDICATE ANOTHER SYSTEM COMING ASHORE OFF THE PAC NW COAST
THU. GFS IS MORE PROGRESSIVE WITH THIS SYSTEM BUT GIVEN THIS IS
SEVERAL DAYS AWAY KEPT FCST DRY. TEMPS A BIT TRICKY AS WELL BUT
SHOULD REMAIN AROUND OR JUST ABOVE NORMAL.

.AVIATION...ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
UNTIL 06Z. THESE MAY PRODUCE ISOLATED MVFR CONDITIONS. WINDY
CONDITIONS WILL PREVAIL THROUGH SATURDAY. SUSTAINED WINDS THROUGH
EARLY THIS EVENING WILL BE 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH.
FROM 03Z TO 14Z...WINDS WILL STAY THE SAME SPEED BUT LOSE THEIR
GUSTINESS. AFTER 14Z SATURDAY...SUSTAINED WIND SPEEDS WILL INCREASE
TO NEAR 35 MPH WITH GUSTS UP TO 50 MPH. SCATTERED THUNDERSTORMS ARE
EXPECTED SATURDAY AFTERNOON AND EVENING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 8 AM MDT /9 AM CDT/ TO 8 PM MDT /9 PM CDT/
     SATURDAY FOR KSZ001>004-013>016-027>029-041-042.

NE...WIND ADVISORY FROM 8 AM MDT /9 AM CDT/ TO 8 PM MDT /9 PM CDT/
     SATURDAY FOR NEZ079>081.

CO...WIND ADVISORY FROM 8 AM TO 8 PM MDT SATURDAY FOR COZ090>092.

&&

CLK/BULLER
Hazardous weather outlook, Sep 28, 1:34 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1234 PM MDT FRI SEP 28 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1234 PM MDT FRI SEP 28 2007 /134 PM CDT FRI SEP 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOW LEVEL MOISTURE AND INSTABILITY HAVE INCREASED ACROSS THE
AREA. AT THE SURFACE...AN AXIS OF CONVERGENCE AND INSTABILITY
WILL SET UP NEAR THE KANSAS AND COLORADO BORDER DURING THE
AFTERNOON. AT THE SAME TIME...AN UPPER LEVEL DISTURBANCE WILL BE
APPROACHING FROM THE SOUTHWEST. THROUGH THE AFTERNOON...THESE
FEATURES WILL ALLOW ISOLATED TO WIDELY SCATTERED THUNDERSTORMS TO
DEVELOP ALONG AND SOUTHWEST OF A LINE FROM GOVE TO COLBY TO WRAY
COLORADO. THESE STORMS WILL THEN MOVE ACROSS THE REST OF THE AREA
DURING THE EVENING HOURS.

A LIMITING FACTOR TO THE COVERAGE OF THUNDERSTORMS WILL BE DRIER
AIR ALOFT. HOWEVER...EVEN THOUGH THERE MAY NOT BE VERY MANY
THUNDERSTORMS...THE STRONG WIND SHEAR AND LOW LEVEL INSTABILITY
PRESENT WILL ALLOW SOME OF THESE STORMS TO BECOME SEVERE. THE
CHANCE FOR ISOLATED SEVERE THUNDERSTORMS WILL BE PRESENT FOR THE
ENTIRE AREA WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG SOUTHERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO AT LEAST 45
MPH ARE EXPECTED SATURDAY AFTERNOON AS THE PRESSURE GRADIENT
INCREASES AHEAD OF A LARGE UPPER TROUGH MOVING TOWARD THE AREA
FROM THE WEST.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL DEVELOP SATURDAY
AFTERNOON AND EVENING AS DISTURBANCES AHEAD OF THE UPPER TROUGH
MOVE ACROSS THE AREA FROM THE SOUTHWEST. SHOULD SEVERE
THUNDERSTORMS DEVELOP...LARGE HAIL AND DAMAGING WINDS WOULD BE
THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

BULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 2:54 PM CDTSevere Thunderstorm WarningGLDWallace66 min
Sep 28, 3:08 PM CDTSevere Thunderstorm WarningGLDGreeley52 min
Sep 28, 3:52 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace23 min
Sep 28, 4:30 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace60 min
Sep 28, 4:35 PM CDTSevere Thunderstorm WarningGLDLogan55 min
Sep 28, 5:27 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas, Wallace63 min
Sep 28, 5:49 PM CDTSevere Thunderstorm WarningGLDWallace41 min
Sep 28, 6:02 PM CDTFlash Flood WarningGLDLogan3 hr
Sep 28, 6:14 PM CDTTornado WarningGLDGove, Logan31 min
Sep 28, 6:44 PM CDTTornado WarningGLDGove, Logan46 min

Nearby

Wind Advisories in Kansas, 2007Wind Advisories in Nebraska, 2007Wind Advisories in Colorado, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.